# SDR DHL2001365519

- Difficulty date: December 1, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT STR 47 LT BETWEEN FR 35 SRM REF 53-14-00 PG 250 ITEM 264.  REMOVED FASTENERS PER SRM 51-30-29.  CUT OUT DAMAGED AREA PER SRM 53-10-10.  FABRICATED REPAIR PARTS PER SRM 53-10-10.  CLEANED, TREATED AND PRIMED PER SRM 51-60-12.  INSTALLED REPAIR PER SRM 51-30-29.
